# SDR 2008UALA02534

- Difficulty date: April 30, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 55,864 hours, 20,438 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STA 1400-1420 AND RBL 3 IS CRACKED.  MAJOR REPAIR ACCOMPLISHED, INSTALLED ANGLE REPAIR WITH FILLER.
